# SDR DHL9774023C

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO FRAME AT STA 660 STR 28R HAS CRACKS ON UPPER FLANGE.  CUT OUT CRACKED  AREA, INSTALLED FILLER 1 BY 1 DOUBLER REPAIR PER SRM 53-10-1.
